# SDR DALA12009463271

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Utility Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY Y1292 FLOOR SUPPORT HAS CORROSION AROUND FASTENER HOLES AND UPPER SURFACE BETWEEN FRAME 66 AND 68.  REPLACED FLOOR SUPPORT AT FR 66 - FR 68 Y1292 IAW SRM 51-42-11, ORG MAT .087" MAT. LOSS L=1.0" W=1.0" D=.036".  FOUND TO BE OUT OF LIMIT IAW TRM 53-41-15.
